MAUDE Adverse Event Report: SIEMENS HEALTHCARE GMBH MOBILETT MIRA MAX; MOBILE X-RAY SYSTEM

SIEMENS HEALTHCARE GMBH MOBILETT MIRA MAX; MOBILE X-RAY SYSTEM
Model Number 10594738
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 08/07/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is on-going.A supplemental report will be submitted if additional information becomes available.(b)(6).
 
Event or Problem Description
Siemens was informed about potential risk with the mobilett mira max system.The metal mounting plate of the collimator broke at the bending part of the handle, when the collimator was used to position the tube over the patient.The collimator cover was dangling; however, no falling parts were communicated.No injuries are attributed to this case.
 
Additional Manufacturer Narrative
The issue was investigated in detail and based on information from similar cases.The collimator cover is fixated by four screws on two holders, which are part of the collimator.The mounting brackets are produced with steel sheet metal bent to 90° with the addition of four threaded inserts.The housing is mounted to these four threaded inserts.Upon investigation, it was discovered that the sheet metal had been bent two times in opposite directions, thus weakening the piece.As a result, the sub supplier was changed.Furthermore, the design was modified to ensure additional strength of the piece; visual checks were implemented to ensure the piece was neither broken nor bent two times.These mentioned improvements on the brackets have been already introduced by the supplier for collimators used for mobilett elara units, starting with serial number (b)(6) (in combination with collimator serial number (b)(6)).This collimator is used on two system types with different part numbers.Mobilett mira max (10519819), mobilett elara max (11364066).According to the user manual (xpr8-270g.620.03.01.02, page 123), the user must perform a daily check of function and security.If damaged or loose parts are found, the system may not be used until repair was performed.The described issue was resolved at the concerned customer site by siemens local service technician replacing the affected part.

Brand Name
MOBILETT MIRA MAX
Common Device Name
MOBILE X-RAY SYSTEM
Manufacturer (Section D)
SIEMENS HEALTHCARE GMBH
henkesstrasse 127
forchheim, 91052
GM  91052
MDR Report Key10420233
Report Number3002808157-2020-41915
Device Sequence Number2942735
Product Code IZL
UDI-Device Identifier04056869009131
UDI-Public04056869009131
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K111912
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/18/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number10594738
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 08/10/2020
Supplement Date Received by Manufacturer04/13/2021
Initial Report FDA Received Date08/18/2020
Supplement Report FDA Received Date04/13/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;